# SDR ASAA201805144598

- Difficulty date: May 11, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 18,056 hours, 5,953 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002,  FOUND THE NR 9 SPACER WITH UNBONDED MATERIAL. ACFT GROUNDED.  REMOVED AND REPLACED THE SPACER IAW AMM 72-21-02.
